MAUDE Adverse Event Report: VERATHON MEDICAL ULC GLIDESCOPE CORE 2M QUICKCONNECT CABLE; LARYNGOSCOPE, RIGID

VERATHON MEDICAL ULC GLIDESCOPE CORE 2M QUICKCONNECT CABLE; LARYNGOSCOPE, RIGID
Model Number 0600-0843
Medical Device Problem Codes Erratic or Intermittent Display (1182); Display or Visual Feedback Problem (1184)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/30/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The customer declined the option to have their glidescope core 2m quickconnect cable and system returned to verathon for evaluation.Since the device was not returned to verathon for evaluation, the cause could not be determined.Review of complaint history for the subject cable was unable to be performed as the lot number was not provided.Trending analysis for glidescope core quickconnect cables does not identify any trends exceeding acceptable limits.Verathon confirmed that the risk associated with the hazardous scenario has been adequately captured and characterized per the system risk assessment.Corrective action is not required at this time.Verathon will continue to monitor for trends.
 
Event or Problem Description
A customer reported while using a glidescope core 2m quickconnect cable, the image on the connected glidescope core 15-inch fhd monitor was lagging and freezing.Following the reported incident, the facility's biomedical engineering department reported being unable to recreate the reported image issue.No delay in the procedure, use of a backup device, or harm to the patient was reported.

Brand Name
GLIDESCOPE CORE 2M QUICKCONNECT CABLE
Common Device Name
LARYNGOSCOPE, RIGID
Manufacturer (Section D)
VERATHON MEDICAL ULC
2227 douglas road
burnaby, british columbia V5C5A 9
CA  V5C5A9
Manufacturer (Section G)
VERATHON MEDICAL ULC
2227 douglas road
burnaby, british columbia V5C5A 9
CA   V5C5A9
Manufacturer Contact
corey kasbohm
20001 n creek pkwy
bothell, WA 98011-8218
4256295760
MDR Report Key24060182
Report Number9615393-2026-00003
Device Sequence Number13117103
Product Code CCW
UDI-Device Identifier00879123006578
UDI-Public00879123006578
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial
Report Date (Section B) 01/13/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number0600-0843
Device Catalogue Number0800-0682
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/30/2025
Initial Report FDA Received Date01/13/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown